# SDR ARWA980707

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 3150 · Central Warning
- Part: Switching Unit
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE INSTRUMENT SWITCHING UNIT-ROUTE TO STORES FOR COMPLIANCE OF EO 229-002, INSTALL INSTRUMENT SWITCHING UNIT-NOTING COMPLIANCE WITH EO 229-002/REMOVED INSTRUMENT SWITCHING UNIT-ROUTED TO STORES.  INSTALLED SWITCHING UNIT EO 229-002.  COMPLIED BY AEROSERVICE AVIONICS FUNCTIONAL CHECK CARRIED OUT IAW 34-23-0.  CHECK NORMAL.  ARROW AIR CONTROL NR RB 8602 FCT NRC 01089. WORK ORDER NR 020663.  ENTERED LOG PAGE 79015 106M.
